# SDR DALA1109499857

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR 85 IS BENT AT FWD FLANGE, BS 851.  REMOVED PANEL NR 85 IAW SRM 51-30-1, CUTOUT DAMAGE IAW SRM 53-05, FIG 2.  FABRICATED DOUBLER & FILLER IAW SRM 53-05, FIG 2, INSTALLED DOUBLER & FILLER IAW 53-05, FIG 2. COMPLETED.
